Publications

  1. (with Christopher Jefferson, Markus Pfeiffer, and Rebecca Waldecker)
    “Permutation group algorithms based on directed graphs”, preprint.
    arXiv: 1911.04783

  2. (with James East, Jitender Kumar, and James D. Mitchell)
    “Maximal subsemigroups of finite transformation and diagram monoids”,
    Journal of Algebra 504 (2018) 176–216.
    arXiv: 1706.04967, DOI: 10.1016/j.jalgebra.2018.01.048

  3. (with C. R. Donoven and J. D. Mitchell)
    “Computing maximal subsemigroups of a finite semigroup”,
    Journal of Algebra 505 (2018) 559–596.
    arXiv: 1606.05583, DOI: 10.1016/j.jalgebra.2018.01.044